Parametrized Integral of Multifunctions in Banach Spaces

Author: Saint-Pierre J.   Cellina S.A.  

Publisher: Academic Press

ISSN: 0022-247X

Source: Journal of Mathematical Analysis and Applications, Vol.239, Iss.1, 1999-11, pp. : 49-71

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

This paper deals with some properties of measurable selections of parametrized integrals of measurable compact-valued multifunction in separable Banach spaces. The main result consists of extending to separable Banach spaces the result of Artstein (SIAM J. Control Optim. 27 (1989), 1369–1380.